Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 4, NWS Northern Indiana

February 18, 2011Allen County, Paulding County, Putnam County, Ohio

NWS Northern Indiana issued this river flood warning at Feb 18, 2011, 2:00 PM EST for Allen County, Paulding County, Putnam County, Ohio. It took effect at Feb 18, 2011, 5:20 PM EST. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2011, 2:00 PM EST (19:00 UTC)
In effect from
Feb 18, 2011, 5:20 PM EST
Expired
Feb 19, 2011, 9:02 PM EST
In force
28 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

Counties Allen County, OH, Paulding County, OH, Putnam County, OH

The radar

The Northern Indiana radar (KIWX), 127 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Auglaize River at Ft. Jennings (FTJO1). The gauge peaked at 13.68 ft at Feb 19, 2011, 5:00 AM EST.

actionminormoderate101502/1802/1902/2002/21
Action stage
11 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04186500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

638 
WGUS43 KIWX 181900
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
200 PM EST FRI FEB 18 2011

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND 
  PUTNAM COUNTIES

.RECENT SNOWMELT AND RUNOFF HAS CAUSED AN INCREASE IN RIVER LEVELS
ACROSS THE MAUMEE RIVER BASIN. MINOR FLOODING IS EXPECTED ON THE 
AUGLAIZE RIVER NEAR FORT JENNINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS...SOONER IF NECESSARY.

&&

OHC003-125-137-191900-
/O.NEW.KIWX.FL.W.0004.110218T2220Z-110220T0200Z/
/FTJO1.1.ER.110218T2220Z.110219T0000Z.110219T0200Z.NO/
200 PM EST FRI FEB 18 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE AUGLAIZE RIVER NEAR FORT JENNINGS
* FROM THIS AFTERNOON TO SATURDAY EVENING.
* AT 1 PM FRIDAY THE STAGE WAS 12.5 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY AFTERNOON 
  AND CREST NEAR 13.2 FEET AROUND  7 PM FRIDAY FEBRUARY 18 AND FALL 
  BELOW FLOOD STAGE AROUND  9 PM FRIDAY FEBRUARY 18.
* AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES
  OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM 
  LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER.

$$
4 follow-up statements
231 
WGUS83 KIWX 190313
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1013 PM EST FRI FEB 18 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  SALAMONIE RIVER BELOW WARREN AFFECTING BLACKFORD...HUNTINGTON...
  JAY...WABASH AND WELLS COUNTIES 
  WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES 
  AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND 
  PUTNAM COUNTIES 
  SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT 
  COUNTIES 
 
.RECENT SNOWMELT AND RUNOFF HAS CAUSED AN INCREASE IN RIVER LEVELS 
ACROSS THE MAUMEE AND UPPER WABASH RIVER BASINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS...SOONER IF NECESSARY.

&&

INC009-069-075-169-179-200206-
/O.EXT.KIWX.FL.W.0002.000000T0000Z-110220T0206Z/
/WRNI3.1.ER.000000T0000Z.110218T2100Z.110219T0206Z.NO/
1013 PM EST FRI FEB 18 2011


  FOR THE SALAMONIE RIVER BELOW WARREN 
* UNTIL SATURDAY EVENING.
* AT 6 PM FRIDAY THE STAGE WAS 12.1 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE 
  AROUND 1 AM SATURDAY FEBRUARY 19.
* AT 12.0 FEET...THE RIVER REACHES FLOOD STAGE WITH MINOR FLOODING OF
  LOW AGRICULTURAL LAND AND ROADS NEAREST THE RIVER. 

$$

INC069-179-200313-
/O.EXT.KIWX.FL.W.0003.000000T0000Z-110221T1800Z/
/BLFI3.1.ER.110218T1922Z.110219T1800Z.110220T1800Z.NO/
1013 PM EST FRI FEB 18 2011


  FOR THE WABASH RIVER NEAR BLUFFTON 
* UNTIL MONDAY AFTERNOON.
* AT 8 AM FRIDAY THE STAGE WAS 9.8 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY AFTERNOON 
  AND CREST NEAR 10.6 FEET AROUND 7 PM SATURDAY FEBRUARY 19 AND FALL
  BELOW FLOOD STAGE AROUND 1 PM SUNDAY FEBRUARY 20.
* AT 11.0 FEET...RIVER ROAD AT BLUFFTON BEGINS TO FLOOD.

$$

OHC003-125-137-200312-
/O.EXT.KIWX.FL.W.0004.000000T0000Z-110220T0700Z/
/FTJO1.1.ER.110218T2248Z.110219T0600Z.110219T0700Z.NO/
1013 PM EST FRI FEB 18 2011


  FOR THE AUGLAIZE RIVER NEAR FORT JENNINGS 
* UNTIL LATE SATURDAY NIGHT.
* AT 9 PM FRIDAY THE STAGE WAS 13.3 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.3 FEET AROUND 1 
  AM SATURDAY FEBRUARY 19 AND FALL BELOW FLOOD STAGE AROUND 2 AM 
  SATURDAY FEBRUARY 19.
* AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES
  OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM 
  LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER.

$$

INC001-003-OHC161-200312-
/O.EXT.KIWX.FL.W.0001.000000T0000Z-110223T0700Z/
/DCRI3.1.ER.110218T0817Z.110219T0600Z.110222T0700Z.NO/
1013 PM EST FRI FEB 18 2011


  FOR THE SAINT MARYS RIVER NEAR DECATUR 
* UNTIL LATE TUESDAY NIGHT.
* AT 7 PM FRIDAY THE STAGE WAS 19.1 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 19.2 FEET AROUND  1 
  AM SATURDAY FEBRUARY 19 AND FALL BELOW FLOOD STAGE AROUND 2 AM 
  TUESDAY FEBRUARY 22.
* AT 19.5 FEET...FLOODING EXPANDS INTO MORE FARM LAND IN THE DECATUR 
  AREA. FLOOD WATERS APPROACH PIQUA ROAD...US 224...OHIO STATE ROUTE 
  49 AND INDIANA 101 JUST NORTH OF PLEASANT MILLS.

$$
193 
WGUS83 KIWX 191216
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
716 AM EST SAT FEB 19 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND 
  PUTNAM COUNTIES 
  SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT 
  COUNTIES 
 
.RECENT SNOWMELT AND RUNOFF HAS CAUSED AN INCREASE IN RIVER LEVELS
ACROSS THE MAUMEE RIVER BASIN. THIS HAS CAUSED MINOR FLOODING ON
THE AUGLAIZE RIVER NEAR FORT JENNINGS AND ON THE SAINT MARYS RIVER
NEAR DECATUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS...SOONER IF NECESSARY.

&&

OHC003-125-137-201216-
/O.EXT.KIWX.FL.W.0004.000000T0000Z-110221T0100Z/
/FTJO1.1.ER.110218T2248Z.110219T1800Z.110220T0100Z.NO/
716 AM EST SAT FEB 19 2011


  FOR THE AUGLAIZE RIVER NEAR FORT JENNINGS 
* UNTIL SUNDAY EVENING.
* AT 6 AM SATURDAY THE STAGE WAS 13.7 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 13.0 FOOT FLOOD STAGE 
  AROUND  8 PM SATURDAY FEBRUARY 19.
* AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES
  OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM 
  LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER.

$$

INC001-003-OHC161-201216-
/O.EXT.KIWX.FL.W.0001.000000T0000Z-110224T0000Z/
/DCRI3.1.ER.110218T0817Z.110219T1800Z.110223T0000Z.NO/
716 AM EST SAT FEB 19 2011


  FOR THE SAINT MARYS RIVER NEAR DECATUR 
* UNTIL WEDNESDAY EVENING.
* AT 7 AM SATURDAY THE STAGE WAS 19.5 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 19.9 FEET AROUND  7 
  PM SATURDAY FEBRUARY 19 AND FALL BELOW FLOOD STAGE AROUND  7 PM 
  TUESDAY FEBRUARY 22.
* AT 19.5 FEET...FLOODING EXPANDS INTO MORE FARM LAND IN THE DECATUR 
  AREA. FLOOD WATERS APPROACH PIQUA ROAD...US 224...OHIO STATE ROUTE 
  49 AND INDIANA 101 JUST NORTH OF PLEASANT MILLS.

$$
388 
WGUS83 KIWX 191432
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
932 AM EST SAT FEB 19 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND 
  PUTNAM COUNTIES 
  MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES 
  SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT 
  COUNTIES 
 
.RECENT SNOWMELT AND RUNOFF HAS CAUSED AN INCREASE IN RIVER LEVELS ACROSS THE MAUMEE RIVER BASIN. MINOR FLOODING CONTINUES ON THE AUGLAIZE RIVER
NEAR FORT JENNINGS...ON THE MAUMEE RIVER NEAR DEFIANCE...AND ON THE
SAINT MARYS RIVER NEAR DECATUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS...SOONER IF NECESSARY.

&&

OHC003-125-137-201432-
/O.EXT.KIWX.FL.W.0004.000000T0000Z-110220T2100Z/
/FTJO1.1.ER.110218T2248Z.110219T1130Z.110219T2100Z.NO/
932 AM EST SAT FEB 19 2011


  FOR THE AUGLAIZE RIVER NEAR FORT JENNINGS 
* UNTIL SUNDAY AFTERNOON.
* AT 8 AM SATURDAY THE STAGE WAS 13.6 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 13.0 FOOT FLOOD STAGE 
  AROUND  4 PM SATURDAY FEBRUARY 19.
* AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES
  OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM 
  LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER.

$$

OHC039-069-201432-
/O.EXT.KIWX.FL.W.0005.000000T0000Z-110221T0000Z/
/DEFO1.1.ER.110219T0948Z.110219T1800Z.110220T0000Z.NO/
932 AM EST SAT FEB 19 2011


  FOR THE MAUMEE RIVER NEAR DEFIANCE 
* UNTIL SUNDAY EVENING.
* AT 5 AM SATURDAY THE STAGE WAS 10.1 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 10.8 FEET AROUND  1 
  PM SATURDAY FEBRUARY 19 AND FALL BELOW FLOOD STAGE AROUND  7 PM 
  SATURDAY FEBRUARY 19.
* AT 10.0 FEET...FLOODING OCCURS IN KINGSBURY AND PONTIAC PARKS.

$$

INC001-003-OHC161-201432-
/O.EXT.KIWX.FL.W.0001.000000T0000Z-110224T0100Z/
/DCRI3.1.ER.110218T0817Z.110219T0830Z.110223T0100Z.NO/
932 AM EST SAT FEB 19 2011


  FOR THE SAINT MARYS RIVER NEAR DECATUR 
* UNTIL WEDNESDAY EVENING.
* AT 7 AM SATURDAY THE STAGE WAS 19.5 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 17.0 FOOT FLOOD STAGE 
  AROUND  8 PM TUESDAY FEBRUARY 22.
* AT 19.5 FEET...FLOODING EXPANDS INTO MORE FARM LAND IN THE DECATUR 
  AREA. FLOOD WATERS APPROACH PIQUA ROAD...US 224...OHIO STATE ROUTE 
  49 AND INDIANA 101 JUST NORTH OF PLEASANT MILLS.

$$
661 
WGUS83 KIWX 200202
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
902 PM EST SAT FEB 19 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND 
  PUTNAM COUNTIES
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

OHC003-125-137-200232-
/O.CAN.KIWX.FL.W.0004.000000T0000Z-110220T2100Z/
/FTJO1.1.ER.110218T2248Z.110219T1130Z.110219T2212Z.NO/
902 PM EST SAT FEB 19 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE AUGLAIZE RIVER NEAR FORT JENNINGS
* AT 8 PM SATURDAY THE STAGE WAS 12.7 FEET
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE SATURDAY AFTERNOON.
* FORECAST...THE RIVER WILL FALL TO NEAR 11.3 FEET AROUND 1 AM 
  SUNDAY FEBRUARY 20.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Feb 18, 12:25 PM EST, 1 hour 35 minutes earlier.

Area forecast discussion, Feb 18, 12:25 PM EST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1225 PM EST FRI FEB 18 2011

.AVIATION...
MAIN AVIATION PROBLEM THIS PERIOD WILL BE WINDS THIS AFTN. STEEP
LOW LEVEL LAPSE RATES AND STRONG WINDS ALOFT WILL RESULT IN WEST
WINDS OF 20-30KT AT THE TERMINALS THIS AFTERNOON. WINDS WILL
DIMINISH THIS EVENING BUT GRADIENT SHOULD KEEP THEM IN THE 10-15KT
RANGE OVERNIGHT. DRY/SUBSIDING AIRMASS WILL RESULT IN LITTLE
CLOUDINESS AND NO VSBY RESTRICTIONS WITH VFR THROUGH THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 425 AM EST FRI FEB 18 2011/

SHORT TERM...
TODAY THROUGH SATURDAY NIGHT. LITTLE IN WAY OF APPRECIABLE SENSIBLE
WX...SAVE A FEW SPRINKLES PSBL THIS AM IN NRN/NERN CWA WITH CONTD
STRONG/ FRONTALYTIC POST FRONTL PRES RISES. PRE-FNTL TROF/WIND
SHIFT  TEMPERING DEEP SFC BASED CONVERGENCE DESPITE STOUT LWR 50S
SFC DP RIDGING FM KIND-NERN IN-FAR SERN LWR MI. LK SUPR 5H WAVE
TRANSLATES RAPIDLY EWD TO OFF NEWFOUNDLAND COAST MIDDAY SATURDAY.
SPLIT FLOW REGIME TO DVLP AS VANCOUVER ISLAND CUTOFF DIGS SWD INTO
BASE OF LONGWAVE TROF OFF SOCAL COAST SATURDAY EVENING. MEANWHILE
FLAT RIDGE FM WRN GOMEX TO NRN PLAINS TODAY INTO ERLY SAT SLOWLY
EDGES EWD INTO GRTLKS SAT NIGHT AS ENERGY EJECTS WRN STATES TROF
LATE SAT TO FUEL CNTL ROCKIES LEESIDE CYCLOGENESIS. DRY AIRMASS
TO DOMINATE DY1-2 WITH STRONG DIURNAL INSOLATION/RADIATION CYCLES.
SFC- 900MB LAPSE RATES INCRS TO 8 C/KM NRN CWA TO 9 C/KM
SRN...WITH CORE OF STRONGEST 925 MB WINDS RMNG JUST NORTH OF CWA
ANTICIPATE STRONGEST GUSTS/BLO ADV CRITERIA ACRS NRN CWA...THOUGH
HIR SBLAPSE RATES SOUTH TO ALLOW PARTIAL OFFSET TO N-S GUST
GRADIENT. TWEAKS TO CLOUD COVER WRT TIMING OF POSTFNT CLEARING AND
LWR CLOUD COVER WITH ONLY UPR LVL MSTR THRU AFOREMENTIONED FLAT
RIDGE TO INCRS SAT NIGHT. OPENED UP TEMP RANGE WITH PWAT GNRLY AOB
0.20 INCHES AND BULK OF COLD 925MB AIR RMNG WELL NORTH OF CWA AS
SWD CAA IMPEDED BY WANING SRN EXTNSION OF SRN CANADA 1040MB HIGH.

LONG TERM...
COMPLICATED AND VRY UNSETTLED PD ON THE HORIZON.

ONE LOOK AT WATER VAPOR THIS MORNING ACRS THE NEPAC EXPLAINS THE
CONTD FLUX SEEN IN SUCCESSIVE MODEL SOLUTIONS ACRS THE BOARD AND 00Z
ITERATION NO DIFFERENT. HWVR REASONABLE CLUSTERING SEEN IN
GEFS/ECMWF/GFS LEADS TO COME CONFIDENCE IN LIMITED CHGS SUN-MON BUT
CAUTION CERTAINLY WARRANTED IN A MEANINGFUL AND PREDICTABLE OUTCOME
OF RESULTANT PRECIPITATION TYPE...ESP LT SUN NIGHT AND MORESO ON MON
AND ADDNL CHGS ARE LIKELY ONCE STG/DYNAMIC EPAC TROUGH MOVES INTO
THE WRN US THIS WEEKEND.

TO THAT END...LEAD SW EJECTING OUT THROUGH THE CNTRL PLAINS SHLD NOT
POSE PROBS SUN GIVEN LIKELY STGR SE MID LVL RIDGE DOWNSTREAM OF DEEP
WRN TROUGH AS HGT RISES/LL WAA OVERWHELM ERODING SHRT TERM POLAR
WEDGE ALTHOUGH WILL MAINTAIN RA/SN MENTION FAR NE AS A HEDGE IF LEAD
SW ENDS UP SLWR. PREDICTABILITY GOES DOWNHILL AFT THAT TIED TO
MYRIAD OF POTENTIAL SOLUTIONS ALTHOUGH AGAIN CLUSTERING PROVIDES
SOME SENSE OF GREATER CERTAINTY. SECONDARY SFC WAVE DVLPMNT SEEN IN
MOST MED RANGE GUIDANCE BUT W/LG INTENSITY DIFFS SEEN ALOFT.
CONSENSUS LIES W/QUICKER/WEAKER LEAD SW EJECTION SUN NIGHT FOLLOWED
BY A STGR SYS EJECTING NEWD THROUGH THE LWR OH VALLEY ON MON. CLUSTERED
TRACK GUIDANCE SUGGESTS A CLOSE CALL W/LIKELY WINTER STORM NWD ACRS
WI/LWR MI WHICH MAY INDEED CATCH NRN PORTION OF CWA YET LT SUN
NIGHT/MON AND MADE AN ATTEMPT TO ADD SOME TEMPORAL DETAIL.
REGARDLESS CAA FOLLOWING SECONDARY SYS WILL RESULT IN SNOW MON AFTN
AND EVENING W/ACCUMS LIKELY...RANGING FM 1-2 FAR SOUTH TO 3-5 FAR
NORTH BASED ON A CLUSTERED MEAN SOLUTION.

DEEP WRN TROUGH PERSISTS THROUGH REMAINDER OF THE PD
W/SUBSEQUENT/PERIODIC EJECTION OF ADDNL SW TROUGHS EVERY FEW DAYS.
NEXT SW OF NOTE LOOKS TO KICK OUT DY7 (THU) IN FAIRLY GOOD AGREEMENT
AND ADDED LOW CHC POPS THU/THU NIGHT FITTING W/PRIOR GRIDS OF
WRN/NRN NEIGHBORS. OUTSIDE SUN PD...TEMPS THROUGH MOST OF THE PD AOB
NORMAL.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 4 AM EST SATURDAY FOR LMZ043-046.

&&

SHORT TERM...MURPHY
LONG TERM...T
AVIATION...JT
Hazardous weather outlook, Feb 18, 4:58 AM EST, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
458 AM EST FRI FEB 18 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-191000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
458 AM EST FRI FEB 18 2011 /358 AM CST FRI FEB 18 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

RUNOFF FROM RECENT SNOWMELT WILL CAUSE RIVER LEVELS TO RISE WITH
MINOR FLOODING POSSIBLE...ESPECIALLY IN THE MAUMEE AND WABASH
RIVER BASINS. THE POTENTIAL FOR BREAKUP AND SUBSEQUENT JAMMING OF
ICE COULD EXACERBATE FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A MIX OF RAIN...FREEZING RAIN AND SNOW IS EXPECTED SUNDAY THROUGH MONDAY
WITH ACCUMULATING SNOW POSSIBLE MONDAY.

ELEVATED RIVER LEVELS AND POTENTIAL ICE JAMS ARE EXPECTED INTO
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-191000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
458 AM EST FRI FEB 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 3:19 AM ESTRiver Flood WarningIWXVan Wert5 days
Feb 18, 9:36 AM ESTRiver Flood WatchIWXDefiance24 hr
Feb 18, 1:01 PM ESTRiver Flood WatchIWXDefiance, Fulton, Williams32 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.